Mixed conformable fractional approximation using positive sublinear operators
Here we consider the approximation of functions by positive sublinear operators with applications to a large variety of Max-Product operators under mixed conformable fractional differentiability. These are examples of positive sublinear operators. Our study is based on our general results about positive sublinear operators. We produce Jackson type inequalities under mixed conformable related basic initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order mixed conformable fractional derivative of the function under approximation. It follows Anastassiou, (Mixed Conformable Fractional Approximation by Sublinear Operators, 2017), ).
Studies in Systems, Decision and Control
Anastassiou, G. (2018). Mixed conformable fractional approximation using positive sublinear operators. Studies in Systems, Decision and Control, 147, 151-177. https://doi.org/10.1007/978-3-319-89509-3_7